MAUDE Adverse Event Report: COVIDIEN LP RAPIDVAC; APPARATUS, EXHAUST, SURGICAL

COVIDIEN LP RAPIDVAC; APPARATUS, EXHAUST, SURGICAL
Model Number SE3690
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
While using the covidien smoke evacuator, it was not working consistently.Smoke evac just stops working with no explanation.Staff in room breathing in large amounts of plume from case.All cables, connections, filters, and the bovie itself checked; no apparent reason for smoke evac to be working only intermittently.

Brand Name
RAPIDVAC
Common Device Name
APPARATUS, EXHAUST, SURGICAL
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key8784755
Report Number8784755
Device Sequence Number13963814
Product Code FYD
UDI-Device Identifier10884524001555
UDI-Public(01)10884524001555
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/14/2019
Report Date (Section F) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE3690
Device Catalogue NumberSE3690
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/14/2019